MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEV,2.7/3.5 /4.0MMLO-PRO; DEPTH GAUGE

ARTHREX, INC. DEPTH DEV,2.7/3.5 /4.0MMLO-PRO; DEPTH GAUGE
Model Number DEPTH DEV,2.7/3.5 /4.0MMLO-PRO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 2/1/2024, it was reported by a sales representative via (b)(4) that the skinny part of an ar-8943-15 depth device, that slides down to measure a screw broke.This was discovered during a procedure; the patient was not affected.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint confirmed.One unpackaged ar-8943-15 batch 012301 was received for evaluation.Upon visual inspection, it was noted that the instrument's needle was detached at the weld.No functional test was performed for the instrument due to the damage.The most likely cause is misuse due to user error of using excessive force to pry and leverage the device.

Brand Name
DEPTH DEV,2.7/3.5 /4.0MMLO-PRO
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18738992
Report Number1220246-2024-01035
Device Sequence Number12357526
Product Code HTJ
UDI-Device Identifier00888867052253
UDI-Public00888867052253
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEV,2.7/3.5 /4.0MMLO-PRO
Device Catalogue NumberAR-8943-15
Device Lot Number012301
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown